Alert archive / Louisiana / Tornado Warnings in 2010
Tornado Warning 22, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Jun 5, 2010, 2:13 PM CDT for Livingston Parish, Saint Helena Parish, Tangipahoa Parish, Louisiana. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2010, 2:13 PM CDT (19:13 UTC)
- Expired
- Jun 5, 2010, 2:34 PM CDT
- In force
- 21 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Livingston Parish, LA, Saint Helena Parish, LA, Tangipahoa Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1235 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
870 WFUS54 KLIX 051913 TORLIX LAC063-091-105-051945- /O.NEW.KLIX.TO.W.0022.100605T1913Z-100605T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NEW ORLEANS LA 213 PM CDT SAT JUN 5 2010 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A * TORNADO WARNING FOR... NORTH CENTRAL LIVINGSTON PARISH IN SOUTHEAST LOUISIANA... SOUTHEASTERN ST. HELENA PARISH IN SOUTHEAST LOUISIANA... NORTHWESTERN TANGIPAHOA PARISH IN SOUTHEAST LOUISIANA... THIS INCLUDES THE CITY OF AMITE... * UNTIL 245 PM CDT * AT 211 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MONTPELIER...OR 12 MILES SOUTHWEST OF AMITE...MOVING NORTHEAST AT 30 MPH. * THE TORNADO WILL BE NEAR... ROSELAND AND AMITE BY 235 PM CDT... 7 MILES SOUTH OF KENTWOOD BY 245 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3098 9057 3085 9035 3053 9064 3063 9081 TIME...MOT...LOC 1913Z 214DEG 24KT 3065 9066 $$ 24/RR
1 follow-up statement
259 WWUS54 KLIX 051934 SVSLIX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 234 PM CDT SAT JUN 5 2010 LAC063-091-105-051944- /O.CAN.KLIX.TO.W.0022.000000T0000Z-100605T1945Z/ LIVINGSTON LA-TANGIPAHOA LA-ST. HELENA LA- 234 PM CDT SAT JUN 5 2010 ...THE TORNADO WARNING FOR SOUTHEASTERN ST. HELENA...NORTHWESTERN TANGIPAHOA AND NORTH CENTRAL LIVINGSTON PARISHES IS CANCELLED... THE STORMS HAVE WEAKENED AND THE WARNING HAS THEREFORE BEEN CANCELLED. LAT...LON 3098 9057 3085 9035 3053 9064 3063 9081 TIME...MOT...LOC 1934Z 214DEG 24KT 3077 9057 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jun 5, 11:24 AM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 5, 11:24 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 1124 AM CDT SAT JUN 5 2010 .AVIATION...PATCHY AREAS MVFR CEILINGS CONTINUE NEAR THE COAST LATE THIS MORNING WITH THUNDERSTORMS BEGINNING TO FORM FURTHER INLAND. CONVECTION WILL INCREASE IN COVERAGE AS THE DAY PROGRESSES PEAKING DURING THE EARLY TO MID AFTERNOON HOURS THEN QUIETING DOWN FOR THE EVENING. THE THUNDERSTORMS WILL BRING BRIEF PERIODS OF MVFR TO IFR BUT OVERALL VFR CONDITIONS WILL PREVAIL THIS AFTERNOON. PATCHY FOG OVERNIGHT WILL BRING SPOTTY MVFR CONDITIONS THROUGH THE EARLY MORNING HOURS. && .PREV DISCUSSION... /ISSUED 954 AM CDT SAT JUN 5 2010/ UPDATE... ..SOUNDING DISCUSSION... NO PROBLEMS WITH THE FLIGHT THIS MORNING. ANOTHER UNSTABLE MORNING AND PLENTY OF AVAILABLE MOISTURE...WITH AN LI OF -8.9 AND A PW OF 1.74 INCHES. A MINOR CAP IN PLACE ABOVE 95O MILLIBARS WILL LIKELY ERODE AWAY VERY QUICKLY AS THE DAY PROGRESS WITH PLENTY OF MIXING AND DAYTIME HEATING. MEANWHILE...A MODEST LAPSE RATE ABOVE THE CAP AND MUCH DRIER THIS MORNING ABOVE 700 MILLIBARS. WITH MIXING FROM DAYTIME HEATING THEIR IS A BIT HIGHER THREAT FOR SMALL HAIL AND ISOLATED STRONG DOWNBURST WINDS. DIRECTIONAL SHEAR HAS INCREASED TODAY AS WIND SPEEDS HAVE INCREASED IN THE LOWER LEVELS ALSO AIDING IN THE THREAT FOR STRONG TO SEVERE STORMS. PREV DISCUSSION... /ISSUED 336 AM CDT SAT JUN 5 2010/ SHORT TERM... WEAKENING UPPER LOW CURRENTLY OVER SW LOUISIANA WILL GRADUALLY SHEAR OUT OVER THE NEXT 48 HOURS OR SO. AIRMASS REMAINS VERY MOIST AND UNSTABLE. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ON TAP AGAIN TODAY...WITH AT LEAST SOME POTENTIAL FOR DOWNBURSTS WITH DRIER AIR IN MID LEVELS. AS SYSTEM CONTINUES TO SHEAR OUT OVER OUR AREA...AREAL COVERAGE SHOULD DIMINISH ON SUNDAY. AS REMNANT OF SOUTHERN END OF THE TROF CLOSES OFF AGAIN NEAR BROWNSVILLE TEXAS ON SUNDAY AND MONDAY...UPPER RIDGE OVER THE 4 CORNERS AREA WILL BUILD OVER THE LOW INTO OUR AREA. ANY CONVECTION ON MONDAY IS EXPECTED TO BE RATHER ISOLATED. TEMPERATURES TODAY SHOULD BE NEAR OR SLIGHTLY ABOVE THOSE SEEN MOST AREAS ON FRIDAY. DRIER AIR AND LESS PRECIPITATION SHOULD ALLOW FOR HIGHS A COUPLE OF DEGREES WARMER ON SUNDAY...WITH A COUPLE DEGREES MORE ON MONDAY. THIS SHOULD PUT HIGHS INTO THE MID 90S IN MANY AREAS. WITH DEW POINTS EXPECTED TO REMAIN IN THE MID 70S...THIS WILL PRODUCE HEAT INDICES NEAR 105 DEGREES AS EARLY AS SUNDAY AFTERNOON. WILL CONTINUE TO ADDRESS THIS IN THE HWO...AND STARTING TOMORROW...MAY NEED TO ADDRESS THE ISSUE WITH HEAT ADVISORIES. 35 LONG TERM... THE MAIN JETSTREAM WILL REMAIN WELL TO THE NORTH WHERE IT SHOULD BE IN JUNE. NEARLY ZONAL FLOW TUESDAY AND WEDNESDAY WILL BUCKLE THURSDAY AND FRIDAY WITH A MID/UPPER TROUGH EXPECTED OVER THE WESTERN STATES WITH A RIDGE BUILDING OVER THE EASTERN STATES. OVER THE CENTRAL GULF COAST AREA...HIGH PRESSURE AT BOTH THE SURFACE AND ALOFT WILL DOMINATE AND KEEP SHOWERS AND THUNDERSTORMS LIMITED TO ISOLATED AT BEST...AND MOSTLY DURING THE AFTERNOON HOURS. HEAT AND HUMIDITY WILL CONTINUE TO BE A CONCERN WITH LATE MORNING AND AFTERNOON HEAT INDICES AROUND 105 DEGREES THROUGH AT LEAST THURSDAY. THE MID/UPPER RIDGE WILL BE WEAKENING AND SLOWLY MOVING EAST LATE IN THE WEEK. THIS MAY ALLOW A SHORTWAVE TROUGH OR WEAKNESS TO APPROACH FROM THE WEST FRIDAY OR NEXT SATURDAY AND PROVIDE A SLIGHTLY BETTER CHANCE OF RAIN...AND SLIGHTLY LOWER TEMPERATURES. 22/TD AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS FROM NEAR KJAN TO KLFT EARLY THIS MORNING...MAY AFFECT KBTR BEFORE 12Z TAF PACKAGE GETS ISSUED. SCT/BKN CLOUDS AROUND 1500-2000 FEET ARE PRODUCING MVFR CIGS THIS MORNING. MAY SEE ISOLD IFR CIGS AND VSBYS AROUND SUNRISE. EXPECT TSRA/SHRA TO DEVELOP BY 14Z-16Z AND HAVE THE POTENTIAL TO AFFECT ALL TERMINALS THROUGH THE AFTERNOON HOURS. MOST PRECIPITATION SHOULD DISSIPATE BY 01Z. SOME POTENTIAL SUNDAY MORNING FOR MVFR VSBYS AT THE USUAL SUSPECTS...KMCB...KHUM. 35 MARINE... THE SURFACE LOW THAT WAS OVER THE SABINE RIVER/TOLEDO BEND REGION HAS BASICALLY FILLED IN BUT THE UPPER LEVEL DISTURBANCE IS STILL OVER MUCH OF LA. THIS DISTURBANCE IS GOING TO BE SLOW TO OPEN UP AND LIFT OUT AND WILL LEAD TO ANOTHER ACTIVE DAY TODAY ACROSS MUCH OF THE LAND AREAS AND EVEN MARINE ZONES WEST OF THE RIVER BUT THINGS MAY REMAIN A LITTLE MORE QUIET INITIALLY EAST OF THE RIVER. BY EARLY THIS AFTERNOON SHRA AND TSRA WILL LIKELY BEGIN TO IMPACT OPERATIONS EAST OF THE RIVER. ACTIVITY SHOULD ONCE AGAIN DISSIPATE THIS EVENING WITH MOSTLY QUIET CONDITIONS TONIGHT. SUNDAY SHOULD SEE MORE SCATTERED SHRA AND TSRA BUT OVERALL COVERAGE SHOULD BE LIGHTER THAN TODAY. AS WE HEAD INTO NEXT WEEK THINGS WILL REALLY BEGIN TO QUIET DOWN AS AN UPPER LEVEL RIDGE BUILDS OVER THE REGION LEAVING THE COASTAL WATERS RATHER RAIN FREE. AS FOR WINDS IT SHOULD BE ANOTHER BREEZY DAY TODAY. MODERATE ONSHORE FLOW WILL CONTINUE AND SMALL CRAFT SHOULD EXERCISE CAUTION BUT OVERALL WINDS WILL BE LIGHTER THAN YESTERDAY. SEAS WILL CONTINUE TO REMAIN BETWEEN 2-4 FT TODAY AND LIKELY DROP TO 2-3 FT TOMORROW AND MORE AROUND 2 FEET FOR MUCH OF NEXT WEEK. /CAB/ && .PRELIMINARY POINT TEMPS/POPS... MCB 88 71 93 74 / 70 20 30 10 BTR 89 74 95 76 / 70 30 40 10 ASD 90 75 93 76 / 70 30 40 10 MSY 90 76 92 78 / 70 30 40 10 GPT 87 76 91 77 / 70 30 50 10 PQL 87 75 91 76 / 70 30 50 10 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 5, 11:07 AM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW ORLEANS LA 1107 AM CDT SAT JUN 5 2010 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-061615- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 1107 AM CDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS... SCATTERED TO NUMEROUS THUNDERSTORMS ARE BEGINNING TO DEVELOP AGAIN TODAY. ONE OR TWO ISOLATED STORMS COULD BE SEVERE WITH DAMAGING WINDS. MOST STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS OF 40 TO 45 MPH...ALONG WITH FREQUENT LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. ISOLATED RAIN AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE WITH THE STRONGEST STORMS. MARINE HAZARDS... SMALL CRAFT WILL NEED TO EXERCISE CAUTION TODAY ACROSS ALL COASTAL AREAS...WITH SOUTHERLY WINDS OF 15 TO 20 KNOTS. IN ADDITION...SCATTERED THUNDERSTORMS MAY PRODUCE LOCALLY STRONG WIND GUSTS OVER 34 KNOTS AND VERY ROUGH SEAS. RIVER FLOODING... MINOR FLOODING OF THE MISSISSIPPI RIVER AT RED RIVER LANDING AND THE ATCHAFALAYA RIVER AT MORGAN CITY WILL CONTINUE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS... SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY...WITH ISOLATED STORMS THE REMAINDER OF THE WEEK...MAINLY DURING THE AFTERNOON HOURS. WHILE ORGANIZED SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS COULD BE STRONG WITH WIND GUSTS OF 40 TO 45 MPH...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. MARINE HAZARDS... SCATTERED THUNDERSTORMS SUNDAY MAY PRODUCE LOCALLY STRONG WIND GUSTS OVER 34 KNOTS AS WELL AS VERY ROUGH SEAS. HEAT... HIGH PRESSURE WILL BRING HOTTER WEATHER INTO THE AREA SUNDAY INTO THE MIDDLE OF THE WEEK. ALONG WITH SLIGHTLY HIGHER HUMIDITY...THIS WILL ALLOW HEAT INDICES TO NEAR 105 DEGREES WITH ISOLATED HIGHER READINGS DURING THE HEAT OF THE AFTERNOON SUNDAY THROUGH THURSDAY. RIVER FLOODING... THE MISSISSIPPI RIVER AT RED RIVER LANDING IS FORECAST TO FALL BELOW FLOOD STAGE ON TUESDAY. THE ATCHAFALAYA RIVER AT MORGAN CITY WILL REMAIN ABOVE FLOOD STAGE THROUGH THE END OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 5, 11:21 AM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1121 AM CDT SAT JUN 5 2010 LAZ038>040-049-050-057-058-MSZ071-051830- TANGIPAHOA-WASHINGTON-ST. TAMMANY-ASCENSION-LIVINGSTON-ST. JAMES- ST. JOHN THE BAPTIST-WALTHALL- INCLUDING THE CITIES OF...HAMMOND...PONCHATOULA...BOGALUSA... FRANKLINTON...SLIDELL...MANDEVILLE...COVINGTON...LACOMBE... GONZALES...DONALDSONVILLE...DENHAM SPRINGS...WALKER...LUTCHER... GRAMERCY...LAPLACE...RESERVE...TYLERTOWN 1121 AM CDT SAT JUN 5 2010 A LINE OF THUNDERSTORMS HAS DEVELOPED IN A SW-NE ORIENTATION FROM AROUND ASCENSION TO WALTHALL PARISHES OVER THE LAST HOUR OR SO. INDIVIDUALS CELL ARE CAPABLE OF PRODUCING HEAVY RAIN...LOCALLY GUSTY WINDS...AND FREQUENT LIGHTNING.
Special weather statement, Jun 5, 12:21 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1221 PM CDT SAT JUN 5 2010 LAZ034>040-047-048-050-MSZ069>071-051930- POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA- WASHINGTON-ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE- LIVINGSTON-AMITE-PIKE-WALTHALL- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... HAMMOND...PONCHATOULA...BOGALUSA...FRANKLINTON...SLIDELL... MANDEVILLE...COVINGTON...LACOMBE...PORT ALLEN...ADDIS...BRUSLY... BATON ROUGE...DENHAM SPRINGS...WALKER...GLOSTER...LIBERTY... CROSBY...MCCOMB...TYLERTOWN 1221 PM CDT SAT JUN 5 2010 SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP THIS AFTERNOON FROM POINT COUPEE PARISH TO WALTHALL COUNTY. SOME OF THESE THUNDERSTORMS MAY BE STRONG WITH HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING.
Special weather statement, Jun 5, 1:14 PM CDT, 59 minutes before
LAZ036>038-048-051915- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 114 PM CDT SAT JUN 5 2010 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING EAST FELICIANA PARISH...TANGIPAHOA PARISH...EAST BATON ROUGE PARISH...ST. HELENA PARISH... AT 111 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES SOUTH OF CLINTON...OR ABOUT OVER PRIDE...MOVING NORTHEAST AT 25 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... DARLINGTON BY 150 PM... GREENSBURG BY 200 PM... EASLEYVILLE BY 205 PM... TANGIPAHOA AND 6 MILES SOUTHWEST OF KENTWOOD BY 215 PM... THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. 24/RR
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 1:37 PM CDT | Special Marine Warning | LIX | 53 min | |
| Jun 5, 1:55 PM CDT | Special Marine Warning | LIX | 35 min | |
| Jun 5, 2:06 PM CDT | Special Marine Warning | LIX | 24 min | |
| Jun 5, 2:18 PM CDT | Special Marine Warning | LIX | 27 min | |
| Jun 5, 2:20 PM CDT | Severe Thunderstorm Warning | LIX | Tangipahoa | 25 min |
| Jun 5, 2:30 PM CDT | Special Marine Warning | LIX | 30 min | |
| Jun 5, 2:31 PM CDT | Special Marine Warning | LIX | 44 min | |
| Jun 5, 2:44 PM CDT | Tornado Warning | LIX | Plaquemines | 31 min |
| Jun 5, 2:52 PM CDT | Severe Thunderstorm Warning | LIX | Saint John the Baptist | 23 min |
| Jun 5, 3:01 PM CDT | Special Marine Warning | LIX | 59 min | |
| Jun 5, 3:02 PM CDT | Special Marine Warning | LIX | 43 min | |
| Jun 5, 3:02 PM CDT | Special Marine Warning | LIX | 28 min | |
| Jun 5, 3:21 PM CDT | Special Marine Warning | LIX | 24 min | |
| Jun 5, 3:27 PM CDT | Flash Flood Warning | LIX | Saint Tammany | 2 hr |
| Jun 5, 3:43 PM CDT | Special Marine Warning | LIX | 47 min | |
| Jun 5, 4:46 PM CDT | Special Marine Warning | LIX | 29 min | |
| Jun 5, 5:03 PM CDT | Special Marine Warning | LIX | 87 min | |
| Jun 5, 5:47 PM CDT | Special Marine Warning | LIX | 58 min | |
| Jun 5, 6:33 PM CDT | Special Marine Warning | LIX | 57 min |
Nearby
Tornado Warnings in Louisiana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.